A 33-year-old female asked:
Disclaimer

last year i took z pak for sinus infection. i noticed my heart would beat faster after taking it so stopped. what would cause this?

1 doctor answer
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Not uncommon: It is not uncommon for zithromax to cause increase heart rate.In the past there was a questionable of whether it caused arrthymias but this was determined to be overstated.
Answered on Feb 8, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Dizziness : Sinus infection especially with ear involvement can cause dizziness. Fast heart rate with any infection.
A 44-year-old member asked:
Dr. John Norris
34 years experience Cardiac Electrophysiology
Yes: Any kind of infection can cause heart palpitations. The most common reasons for palpitations associated with infections include fever and dehydration. ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Nadia Ghattas
47 years experience Pediatrics
Irregular heart beat: Irregular heart beat can be due cardiac arrhythmia which can be aggravated by exercise or fever if you're having a sinus or an ear infection, an EKG w ... Read More
A 32-year-old female asked:
Dr. Andrew Murphy
28 years experience Allergy and Immunology
No: Heart racing is not a typical side effect of azithromycin. If one is experieincing and side effects from a medicine that is concerning then contact th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month